# SDR TSAA20160229003

- Difficulty date: February 29, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 45,322 hours, 44,828 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPAR WEB CRACKED AT LT WING, STATION 220 AT LG BEAM, FITTING CUT OUT & REPAIRED IAW SRM REV 108 57-20-10 REPAIR 5.
